RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



TMF:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


TMF, 1995, Volume 103, Number 2, Pages 267–275 (Mi tmf1301)  

This article is cited in 4 scientific papers (total in 4 papers)

Complete normality conditions for the dynamical systems on Riemannian manifolds

A. Yu. Boldin, A. A. Bronnikov, V. V. Dmitrieva, R. A. Sharipov

Bashkir State University

Abstract: New equations that transform the previously found conditions of weak normality into conditions of complete normality are established for Newtonian dynamical systems on Riemannian manifolds.

Full text: PDF file (983 kB)
References: PDF file   HTML file

English version:
Theoretical and Mathematical Physics, 1995, 103:2, 550–555

Bibliographic databases:

Received: 25.10.1993
Revised: 10.01.1995

Citation: A. Yu. Boldin, A. A. Bronnikov, V. V. Dmitrieva, R. A. Sharipov, “Complete normality conditions for the dynamical systems on Riemannian manifolds”, TMF, 103:2 (1995), 267–275; Theoret. and Math. Phys., 103:2 (1995), 550–555

Citation in format AMSBIB
\Bibitem{BolBroDmi95}
\by A.~Yu.~Boldin, A.~A.~Bronnikov, V.~V.~Dmitrieva, R.~A.~Sharipov
\paper Complete normality conditions for the dynamical systems on Riemannian manifolds
\jour TMF
\yr 1995
\vol 103
\issue 2
\pages 267--275
\mathnet{http://mi.mathnet.ru/tmf1301}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1470947}
\zmath{https://zbmath.org/?q=an:0852.58030}
\transl
\jour Theoret. and Math. Phys.
\yr 1995
\vol 103
\issue 2
\pages 550--555
\crossref{https://doi.org/10.1007/BF02274032}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1995TD56100007}


Linking options:
  • http://mi.mathnet.ru/eng/tmf1301
  • http://mi.mathnet.ru/eng/tmf/v103/i2/p267

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. R. A. Sharipov, “Metrizability of dynamical systems by a conformally equivalent metric”, Theoret. and Math. Phys., 103:2 (1995), 556–560  mathnet  crossref  mathscinet  zmath  isi
    2. E. V. Ferapontov, R. A. Sharipov, “On first-order conservation laws for systems of hydronamic type equations”, Theoret. and Math. Phys., 108:1 (1996), 937–952  mathnet  crossref  crossref  mathscinet  zmath  isi
    3. R. A. Sharipov, “Newtonian normal shift in multidimensional Riemannian geometry”, Sb. Math., 192:6 (2001), 895–932  mathnet  crossref  crossref  mathscinet  zmath  isi  elib
    4. R. A. Sharipov, “Dynamic Systems Admitting the Normal Shift and Wave Equations”, Theoret. and Math. Phys., 131:2 (2002), 651–665  mathnet  crossref  crossref  mathscinet  zmath  isi  elib
  • Теоретическая и математическая физика Theoretical and Mathematical Physics
    Number of views:
    This page:187
    Full text:66
    References:32
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019